# SDR JYDR20170817227

- Difficulty date: August 15, 2017
- Submitted: August 17, 2017
- Operation: General aviation
- Aircraft: N176AC
- Make and model: Skrsky S64E
- Aircraft serial: 64003
- Aircraft time: 46,648 hours, 16,325 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Condition: Overserviced
- Location: Intermedate
- Component: Gearbox, Skrsky, 64E
- Component part number: 643566400045
- Stage of operation: FF
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

INTERMEDIATE GEAR BOX CHIP LIGHT WHILE FIGHTING FIRE.  PILOTS IMMEDIATELY RETURNED TO BASE. GEAR BOX REMOVED FROM AIRCRAFT.  INTERMEDIATE GEAR BOX OIL WAS DRAINED AND CAPTURED. THE IGB WAS FOUND TO HAVE ALMOST 3 US GALLONS OF OIL. THIS DOES NOT TAKE INTO ACCOUNT ANY OIL LOST DURING THE REMOVAL PROCESS. THE MAX CAPACITY OF THIS IGB IS 1.3 US GALLONS. CAUSE OF OVERTEMP WAS OVERSERVICING.   NO OTHER DEFECTS NOTED.
